Posted by: Michelle | 2008/07/27


I' ve been taking the medication since March 2008 at first I was taking 30mg Cymbalta then over the past 6 weeks my dr increased the meds to 60mg once a day in the morning. I take it for severe depression and mood swings. Today it' s been two weeks my stomach has been giving me problems.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

One looks not only ( as discussed in my response to your last posting ) at possible side-effects of meds ( including anything you might take over-the-counter and without prescription, but also to the pattern of timing. After starting a drug, or increasing the dosage, it can take a week or two to reach substantially higher blood levels, which might cause a side-effects not seen at lower blood levels.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.